# SDR SWAA2024050673390

- Difficulty date: April 10, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED STA767 PLUS 5.5 INCHES AND LBL3 WL155.5 AFT CARGO COMPARTMENT 2024-254581<[01] REPLACED STRAP LOCATED STA767 PLUS 5.5 INCHES AND LBL3 WL155.5 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 AND B737-800 SRM 51-40-02.;[02] REPLACED STRAP LOCATED STA767 PLUS 5.5 INCHES AND LBL3 WL155.5 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 AND B737-800 SRM 51-40-02.
